Properties of solutions to some weighted p-Laplacian equation

Prashanta Garain, Patrizia Pucci

Research output: Contribution to journalArticleScientificpeer-review

24 Downloads (Pure)


In this paper, we prove some qualitative properties for the positive solutions to some degenerate elliptic equation given by-div (w|∇u|p-2∇u) = f(x, u), u ∈ Ap, on smooth domain and for varying nonlinearity f.

Original languageEnglish
Pages (from-to)483-494
Number of pages12
JournalOpuscula Mathematica
Issue number4
Publication statusPublished - 2020
MoE publication typeA1 Journal article-refereed


  • Degenerate elliptic equations
  • p-Laplacian
  • Weighted Sobolev space


Dive into the research topics of 'Properties of solutions to some weighted p-Laplacian equation'. Together they form a unique fingerprint.

Cite this